# SDR MASA200700130

- Difficulty date: March 2, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 24,113 hours, 22,713 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7078 DEN.  NOSE GEAR GREEN LIGHT NOT ILLUM ON EXT, ALT EXT NOSE GEAR LIGHT NOT ILLUM.  MX RELAMPED, CLEANED PHOTO CELL SOCKET.
